# SDR 2007UALA01104

- Difficulty date: April 9, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 55,180 hours, 20,698 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS THAT THERE APPEARS TO BE PHYSICAL DAMAGE TO LEFT LEADING EDGE, POSSIBLE FOD DAMAGE OR TRAILING EDGE WEDGE DAMAGE.     [06-14-07]    NR 5 LEADING EDGE SLAT. AUX TRACK AFT CLEVISES WERE LOOSE AND NEEDED THE PRELOAD SHIMS INSTALLED.  ACCOMPLISHED INSTALLATION OF AFT PRE LOAD BLOCKS.  ACCOMPLISHED FULL RIG PER UA ENGINEERING SPECIFICATIONS.
